Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    0
  • views
    419

Day 21

Fudgesicle87

167 views

I had a doctor's appointment yesterday. My dermatologist did the original prescribing, but, since he's four hours away, my GP will be monitoring me from now on. He said I'll be going up to 60mg for month two, and gave me two refills. After that, he said I will likely be going up to 80mg before the end of my course. He also said that I don't have to go see him every month and gave me a card to have filled out every time I go for blood-work. His views on Accutane are very similar to my dermatologist's. He said he can't comment on what side effects might stick around after the drug is over, because I am different to anyone else, and it effects everyone differently. I will say one thing, my initial breakout has only rejuvenated my belief that this drug is absolutely necessary for me.

My side effects actually seem to have subsided since my last post. My joints haven't been sore at all. The skin on my body has been pretty normal and the itchiness has subsided a lot (maybe due to all the moisturizing I've been doing). The skin on my face has started to flake a tiny bit on my chin. I rub it gently with a damp washcloth to remove the flakes and then moisturize before applying my makeup. It's summer, and I'm off of work, so I don't apply makeup very often. My lips are very dry and have been cracking around the sides. I have to remember to apply my chapstick into the sides of my mouth. My initial breakout is out of control. The bottom half of my face looks like that of someone with moderate to severe acne. I have red inflamed spots everywhere. A lot of this is probably my fault. I squeezed at it a lot over the last few days. My face is bumpy and rough from a combination of not using any more salicylic acid, and the accutane pushing everything to the surface. I hope I start to clear up soon. I would think that because my acne is only mild, there would be less to push to the surface than the average Accutane patient.

I'm worried about my urges to squeeze my blackheads and whiteheads. I still am not completely sure that it's even a bad thing! It's so easy to get them out. It seems counter-productive to just leave them there, but I know in the long-term, I'm probably just making more acne for myself. But isn't future acne better than present acne? Eugh. Hopefully Accutane will clear me up and give me a fresh start. I wonder what it would have done if I had known all this when I was clear on Minocycline...



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×